# SDR ASAA2017041820479

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 31,798 hours, 9,442 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: A & B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEITHER AUTOPILOT A OR B WILL ENGAGE.  ACFT GROUNDED.  FFR SHOWS MAINTENANCE MESSAGES 22-11182, 22-11208, 22-11161 ON LEG 1 ONLY.  ACCOMPLISHED CHANNEL A SPEED STAB TRIM LIBRARY TEST. NO CURRENT FAULTS NOTED.  GROUND VERIFICATION SUCCESSFUL IAW AMM 22-11-00.
